# SDR UIEA2025090401160

- Difficulty date: September 3, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N430GT
- Make and model: Boeing 747-4H6F
- Aircraft serial: 28434
- Aircraft time: 61,240 hours, 61,590 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4052508960
- Part serial: 45615983
- Condition: Faulted
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ONE HOUR, THREE MINUTES INTO FLIGHT, BOTH ND'S HAVE YELLOW MAP FAULT DISPLAYED. NO ROUTE OR MAGENTA LINE SHOWN, EIU SOURCE SEL AND CTR C/B CYCLED.  REPLACED LT FMC PER AMM 34-61-01, TESTED GOOD IAW AMM 34-61-00 & IPC 34-61-01.
